Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: web info on TD...you guys are freaking me out yxibow

Posted by Larry Hoover on June 1, 2006, at 5:42:10

In reply to Re: web info on TD...you guys are freaking me out heaven help me, posted by yxibow on June 1, 2006, at 0:11:37

> But, yes, Vitamin E has been recommended as a neuroprotective, and despite no double blind studies, I do take 400 IU a day, the maximum one should really take as there are issues of internal bleeding.

I love your posts.

The bleeding thing is *not* due to vitamin E consumption. If you refer to the NAP publications (full-text books readable online), you'll find that the bleeding issues arise only because of concommitant vitamin K deficiency. They put the warning on the wrong nutrient, IMHO.

http://fermat.nap.edu/openbook/0309069351/html/index.html

Also, all this research into vitamin E lately is so messed up. Most of it, if not all, has been using synthetic vitamin E, the d-alpha-tocopherol isomer. There are eight natural isomers, and an equal number of tocotrienols, that also fall under the broader rubric "vitamin E".

In particular, excess d-alpha displace d-gamma from its assigned tasks, and *that*, IMHO, is the reason for the adverse health effects of what they are falsely calling vitamin E supplementation. Vitamin E supplementation should include sixteen chemicals, and they're using just one. The imbalance is causing the problems.

Lar

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Larry Hoover thread:650453
URL: http://www.dr-bob.org/babble/20060530/msgs/651351.html